# SDR SWIA202508060513

- Difficulty date: May 13, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N412SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000908
- Aircraft time: 7,572 hours, 6,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE IS COMING UN-PACKED    (C-CHECK RO 05/21/2025)REMOVED AND REPLACED EMERGENCY EVACUATION SLIDE ON FWD SERVICE DOOR REF. EMB-175 AMM 25-65-01. ASSET #9096 DUE 12-5-25.
